On positive, linear and quadratic Boolean functions

Sergiu Rudeanu

Kragujevac Journal of Mathematics (2012)

  • Volume: 17, Issue: 39, page 177-187
  • ISSN: 1450-9628

How to cite


Sergiu Rudeanu. "On positive, linear and quadratic Boolean functions." Kragujevac Journal of Mathematics 17.39 (2012): 177-187. <http://eudml.org/doc/261243>.

author = {Sergiu Rudeanu},
journal = {Kragujevac Journal of Mathematics},
keywords = {Boolean derivative; additivity; homogeneity; Leibniz rule},
language = {eng},
number = {39},
pages = {177-187},
publisher = {Prirodno-matematički fakultet Kragujevac},
title = {On positive, linear and quadratic Boolean functions},
url = {http://eudml.org/doc/261243},
volume = {17},
year = {2012},

AU - Sergiu Rudeanu
TI - On positive, linear and quadratic Boolean functions
JO - Kragujevac Journal of Mathematics
PY - 2012
PB - Prirodno-matematički fakultet Kragujevac
VL - 17
IS - 39
SP - 177
EP - 187
LA - eng
KW - Boolean derivative; additivity; homogeneity; Leibniz rule
UR - http://eudml.org/doc/261243
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.